# SDR 2006FA0000830

- Difficulty date: August 7, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N390JV
- Make and model: Raythn 390
- Aircraft serial: RB129
- Aircraft time: 284 hours, 232 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: MS20002C6
- Condition: Misinstalled
- Location: Mlg Wheel
- Component: Main Wheel
- Component part number: 31576
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING WHEEL DISASSEMBLY FOR TIRE REPLACEMENT FOUND WHEEL TIE BOLT CHAMFERED WASHERS INSTALLED INCORRECTLY, WITH CHAMFERED SIDES TOWARDS WHEEL HALF.  NOTED WASHERS TO BE BENT, WHEEL TIE BOLT HEADS UNDERSIDE RADIUSES DAMAGED.  SUSPECT TECHNICIAN ASSEMBLING WHEELS AT PREVIOUS TIRE CHANGE AT ANOTHER FACILITY DID NTO FULLY FOLLOW COMPONENT MM AND WAS NOT FAMILIAR WITH INSTALLATION OF MS20002 SERIES CHAMFERED WASHERS.  (K)
